# SDR 97ZZZM280

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND E/E BAY LONGERON 29L AND 29R CORRODED BEYOND LIMITS FUSELAGE STATION 120, AND L30.  CORRODED LONGERONS 29L, 29R AND 30 REMOVED 3 NEW LONGERONS FABRICATED IAW DC-9 SRM 53-11-1.  LONGERONS TREATED AND PRIMED IAW DC-9 SRM 51-10-3 AND INSTALLED IAW DC-9 51-30, 2.125 INCH BY 19.125 INCH, 7075-T6.  (M)
